# SDR QXEA0101120

- Difficulty date: June 20, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,728 hours, 13,063 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING FORWARD SPAR, LOWER FLANGE WHERE LEADING EDGE ATTACHES HAS MILD FRETTING CORROSION BETWEEN STATION 178 THROUGH 225. REPAIRED IAW HORIZON AIR EA 2-57-114.
